# SDR CA000530017

- Difficulty date: May 18, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Hughes 269C
- Aircraft time: 909 hours
- Engine: Lyc HIO360D1A
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Boot
- Part number: 269A59993
- Condition: Torn
- Location: Fan Housing
- Component: Engine/Transmiss
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)WHILE PERFORMING A  POST-FLIGHT INSPECTION, THE PILOT NOTED GREASE ON THE FAN HOUSING (SCROLL ASSY). INSPECTION SHOWED A TEAR ON BOOT 269A-5473 INSTALLED ON ADAPTER 269A5411.  DRIVESHAFT GREASE HAS LEAKED RADIALLY FROM BOOT.  BOOT STILL CONTAINED SUFFICIENT GREASE TO LUBRICATE DRIVESHAFT.
